# SDR FDEA202105041101

- Difficulty date: May 4, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 85,969 hours, 43,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Broken
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR GUST LOCK BROKEN.       FACT 04MAY21 19:49   MEM U  REMOVED AND REPLACED GUST LOCK ON L1 DOOR IAW AMM  52-11-08-8. OK FOR SERVICE.
